# SDR QXEA2013013100240

- Difficulty date: January 31, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 683.45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM AT BS 683.45 IS CRACKED.  REMOVED FLOORBEAM IAW SRM 51-42-05-02-01. REMOVED LT SEAT TRACK BRACKET FOM IAW SRM 51-42-05-02-01. REMOVED FLOOR SUPPORT NUTPLATE BRACKET FOM IAW SRM 51-42-05-02-01. PREPPED NEW FLOORBEAM, PN 85339223-102 AND MATCH DRILLED IAW SRM 51-40-07-02-01.  ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  INSTALLED REPLACEMENT FLOORBEAM AND FOM PARTS IAW SRM 51-42-05-02-01, 51-42-45-02-01 AND 51-41-00-00-01. PRIMED IAW SRM 51-25-10-02-01, APPLIED CPC IAW AMM 51-25-01-390-801.
